MAUDE Adverse Event Report: DRIVE; WHEELCHAIR

DRIVE; WHEELCHAIR
Model Number ATC19BL
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an attorney, who reported that "the end user was seated in a transport chair when it collapsed due to a weld break causing him to fall and fracture his left scapula." drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
MDR Report Key15455272
Report Number2438477-2022-00072
Device Sequence Number6881395
Product Code IOR
UDI-Device Identifier00822383133621
UDI-Public00822383133621
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2022
Report Date (Section F) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberATC19BL
Was the Report Sent to FDA? Yes
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA09/20/2022